On the Darboux integrability of the Painlevé II equations

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2015 the authors. In this paper we prove the non-existence of Darboux first integrals for the Painlevé II equations, ż = 1 for all values of α complexes αn: n = 2,4,.}. These αn are real and larger than-1/2.
Original languageEnglish
Pages (from-to)60-75
JournalJournal of Nonlinear Mathematical Physics
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Darboux integrability
  • Hamiltonian systems
  • Painlevé transcendents

Fingerprint Dive into the research topics of 'On the Darboux integrability of the Painlevé II equations'. Together they form a unique fingerprint.

  • Cite this